For temporary relief of children's nasal congestion, dry cough, runny nose, sneezing, aches, pains, headaches and fever due to the common cold, hayfever and other allergies. Great tasting grape flavour. Sucrose free. Each chewable tablet contains Acetaminophen 160mg, Chlorpheniramine maleate 1mg, Dextromethorphan HBr 7.5mg and Pseudoephedrine HCI 15mg.
Average Price: $7.79
I got to childeren and every time they get a cold they get it pretty bad and I use this at night to help them sleep better so they can get a goodnight sleep and it works
Tastes good enough my kids will accept it and works fast and effectively
Worth every penny, that is for sure!!! Can't live without it when the kids are sick!!! Best product out there!
These reviews are the subjective opinions of ChickAdvisor members and not of ChickAdvisor Inc.